Fully three-dimensional ship seakeeping computations with a surge-corrected Rankine panel method

この論文をさがす

著者

    • BERTRAM Volker
    • Department of Mechanical Engineering, University of Stellenbosch
    • THIART Gerhard
    • Department of Mechanical Engineering, University of Stellenbosch

収録刊行物

  • Journal of marine science and technology  

    Journal of marine science and technology 3(2), 94-101, 1998-06 

参考文献:  14件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002513544
  • NII書誌ID(NCID)
    AA11098465
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09484280
  • データ提供元
    CJP書誌 
ページトップへ